Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nicke89

Blood in my stool! HALP!

Recommended Posts

So i was only on accutane for three days before i found blood in my stool, and it's hasn't gone away for the last 7 days. I'm pretty sure i need to have been on the medication for a longer period for the side effect to be serious and long-lasting, but i'm worried my derm will take me off it permanently which i really don't want. anybody have a similar experience? given its just hemorrhoids and i stay on the accutane, could any long term negative side effects develop? did anybody manage to work through the side effects? please let me know!

Share this post


Link to post
Share on other sites

Do you know for sure it's hemorrhoids? Are you sure it's from the tane? That was a pretty quick side effect. Have you had hemorrhoids before? If you're sure it's from the tane you need to weigh out whats more important to you. Can you handle hemorrhoids for the next 6 months? I've never heard anyone say that, so that's why I question if it's really from the tane but maybe you should talk to your derm?

Share this post


Link to post
Share on other sites

this is gonna sound dumb but i'm worried he'll take me off it. yeah i know it was pretty quick which is why i'm hoping its not related but i'm kind of a pessimist. so you think its unrelated? ( actually, i did have the same problem about a week or two before i started the accutane but im taking so much roughage and so little protein now and it hasn't gone away - that's why i'm worred; the last time it went away within 3 days without my changing my diet)

Share this post


Link to post
Share on other sites

Call your derm and describe your symptoms. Continuing to take any medication while suffering a possible side-effect is simply an invitation to disaster.

You're most likely fine but call your derm ASAP. Why risk ischemic colitis?

You're worried enough to post here; just call your derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×